# SDR 2025FA0000722

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: General aviation
- Make and model: Cirrus SR20
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 11341686
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

AC COMPRESSOR CRACKS THAT WE ARE CURRENTLY ENCOUNTERING ACROSS OUR FLEET. THESE CRACKS PRESENT A POTENTIAL FAULT THAT RAISES SERIOUS SAFETY.   WE HAVEN’T EXPERIENCED A FULL SEPARATION YET, GIVEN OUR FLEET SIZE AND OUR OPERATIONS TOTALING OVER 4,000 FLIGHT HOURS PER MONTH, THE ASSOCIATED RISK IS BECOMING INCREASINGLY SIGNIFICANT.   HAVE FIVE AIRCRAFT GROUNDED (AOG) DUE TO COMPRESSOR CRACKS, AND THIS NUMBER MAY GROW AS ADDITIONAL AIRCRAFT ARE BROUGHT INTO THE HANGAR FOR INSPECTION.
